Refine Categories

ListList GridGrid
"

Demazin Tablets

"
Showing 1 - 4 of 4
Sort By
View
Page  of 1

Demazin Tablets

Demazin PE Cold & Flu Multi Action 24 Tablets

Catalogue Number: 723427

…Blocked nose and sinuses - Sinus pain - Fever - Headache - Body aches pains Dosage Adults children over 12 years: 2 tablets, every 4-6 hours as necessary Maximum dose: 8 tablets in 24 hours Not suitable for children under the age of 12. . Active ingredients: Paracetamol 500 mg, Phenylephrine…

$10.49 Add to Cart

Demazin PE Multi-Action Cold & Flu Relief 48 Tablets

Catalogue Number: 733425

…Blocked nose and sinuses - Sinus pain - Fever - Headache - Body aches pains Dosage Adults children over 12 years: 2 tablets, every 4-6 hours as necessary Maximum dose: 8 tablets in 24 hours Not suitable for children under the age of 12. . Active ingredients: Paracetamol 500 mg Phenylephrine…

$14.99 Add to Cart

Demazin 6 Hour Relief 12 Years to Adult 12 Tablets

Catalogue Number: 621985

Demazin 6 hour provides effective relief from: - runny nose - blocked nose sinus - sneezing - watery, itchy eyes Not suitable for children under the age of 12.

Consumer Medical Information

Prescription Required

$8.99 Add to Cart

Demazin PE Multi Action Day & Night Cold & Flu 24 Tablets

Catalogue Number: 713420

$10.99 Add to Cart

Enter your email address to receive our exclusive offers!